Volume & Issue: Volume 2, Issue 2, June 2011 
Hyers-Ulam and Hyers-Ulam-Rassias stability of nonlinear integral equations with delay

Pages 1-6

J. R. Morales; E. M. Rojas

Two common fixed Point theorems for compatible mappings

Pages 7-18

A. Razani; M. Yazdi

New inequalities for a class of differentiable functions

Pages 19-23

Z. Dahmani

On the nature of solutions of the difference equation $\mathbf{x_{n+1}=x_{n}x_{n-3}-1}$

Pages 24-43

C. M. Kent; W. Kosmala

On the fixed point of order 2

Pages 44-50

M. Alimohammady; A. Sadeghi

Equilibrium problems and fixed point problems for nonspreading-type mappings in hilbert space

Pages 51-61

U. Singthong; S. Suntai

On absolute generalized Norlund summability of double orthogonal series

Pages 62-74

X. Z. Krasniqi

A Class of nonlinear $(A,\eta)$-monotone operator inclusion problems with iterative algorithm and fixed point theory

Pages 75-85

M. Alimohammady; M. Koozehgar Kallegi

Further growth of iterated entire functions in terms of its maximum term

Pages 86-91

R.K. Dutta

Non-Archimedean stability of Cauchy-Jensen Type functional equation

Pages 92-102

H. Azadi Kenary

Strongly $[V_{2}, \lambda_{2}, M, p]-$ summable double sequence spaces defined by orlicz function

Pages 103-108

A. Esi

Maximum modulus of derivatives of a polynomial

Pages 109-113

A. Zireh